# SDR 95ZZZM505

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45942
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: 325628505
- Condition: Broken
- Location: Ram Air Duct
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF MIA, EXPERIENCED LOUD NOISE AND VIBRATION IN NOSE LANDING GEAR AREA.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  INSPECTION REVEALED THE CONDENSER RAM AIR DUCT DISCONNECTED DUE TO A BROKEN CLAMP.  RE-INSTALLED DUCT, REPLACED CLAMP, PERFORMED OVERWEIGHT INSPECTION AND RETURNED AIRCRAFT TO SERVICE.  (M)
